# SDR DL72S992692

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65178444017
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT OF STL, A SYS QTY DROPPED TO 1.2 GAL AFTER  GEAR RETRACTION.  ONCE AT CRUISE ATL, A SYS QTY SLOWLY DROPPED TO .2 GAL.  A SYS LOSS PROCEDURES WERE FOLLOWED.  LANDING GEAR WAS LOWERED NORMALLY AND FLAPS WERE LOWERED BY ALT METHOD.  LOW PRESS LIGHTS DID NOT ILLUMINATE.  REPLACED A SYS HYD PRESS LINE FROM NR 2 ENG IN 48 SECTION.
